# SDR DHL200072462C

- Difficulty date: March 10, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C CHECK,  RT SECONDERY HEAT EXCHANGER REAR PANEL SHOWS DELAMINATION.  INSTALLED FIBERGLASS OVERLAY REPAIR AT RT HEAT EXCHANGER REAR PANEL PER SRM 51-40-8 FIG 1.
